# SDR HEEA078301

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,940 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 206340301103
- Part serial: 845
- Condition: Worn
- Location: Main Rotor
- Part time: 3,318 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH 407-11-30.  FOUND EXCESSIVE WEAR ON HOUSING OR MAIN ROTOR BRAKE.
